Health knowledge made personal
Join this community!
› Share page:

About GERD


Posted by Em.ken

I am on prilosec, have been for over a month. Why am I still having heartburn? Almost daily I have some form of irritation in my throat, chest or back, no matter what I do or don't eat. I am getting discoraged because it causes an interruption of life and gets in the way of me enjoying meal time with my family.
 
Answers (2)
Sort by: Newest first | Oldest first
There are many factors which may aggrevate Gastroesophageal Reflux Disease. In addition to medication, lifestyle modifications and changes in diet need to be made in order to reduce your symptoms. Often if medication is not controlling your symptoms the dosage needs to be increased. It is recommended that you see a gastroenterologist in order to determine the cause of your heartburn and determine what medication is best for you.
I am getting my tonsills out the 30th. If nothing changes I plan on getting some help from a specialist.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: